# SDR SWIA95774

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AURAL WARNING UNIT WENT OFF INFLIGHT WITH THE FOLLOWING BRAKES, TRIM FLAPS AUTOFEATHER.  REPLACED NOSE GEAR AIR/GROUND PROX SENSOR CYCLED GEAR SEVERAL TIMES, OPS CKS GOOD.
